MathSciNet Relay Station
MathSciNet bibliographic data
MR2970068 20M07 (68Q45 68R15)
Dolinka, Igor A note on maximal subgroups of free idempotent generated semigroups over bands. Period. Math. Hungar. 65 (2012), no. 1, 97–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement